AnonymousMarch 25, 2007 at 5:43 pm
5 days after I got home from the hospital I got a rash all over my body. My Dr said it was to a med I was on. I stopped it and the next day read where IVIG may have destroyed all the Bacteria on my skin. I started on Yougart 1 per day and in 7 days it was almost gone. I still have problems with my hands itching
AnonymousMarch 25, 2007 at 6:28 pm
When I was in hospital I was informed that I had a rash on my trunk. I didn’t know as I couldn’t move and so I didn’t see it!
A trainee doctor took a bit of skin to go off and investigate it. I heard no more and the rash went. At the time, I had received IVIG. I was also on painkillers (morphine or similar).
Eating a live yoghurt each day sounds like a good idea to me. If it doesn’t do you any good it probably won’t do you any harm. I was told only last week by my GP that it’s been shown that taking an Actimel drink or Activia yoghurt daily does help because of the specific bacteria involved (although it was suggested to me for reasons other than a rash). As most of the immune response/immune system appears to be in the gut, it seems like a good idea to me.
don’t worry about it too much
eat a live yoghurt daily
finally, how did you manage to see a rash on the backs of your thighs?!!!
You must be logged in to reply to this topic.